Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Skin rashes after drinking alcohol. History of allergies to nuts. Treatment for rashes?

Hello, I am a 16 year old girl who has severe allergies to nuts and have done for about 4 years now. As I have been getting older my allergies have increased to more things and I recently about a month ago went on a big night out and ever since that night I have been reacting and been generally unwell. I feel as if the alcohol is out of my system now but everytime I go to bed a rash appears on my skin? is it my bedding? Im so confused
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hey there shannon. Dont be stressed out as regds to the rash but i may advise against alcohol in general & certainly abstain from binging at your age especially with your history of allergy. Cross-linkage between various food items is not uncommon & it all depends on What alcohol you consumed (what was it derived from). You may want to consider taking an antihistamine 1-2 hr prior to bedtime & drink lots of water for a week or so. You should be fine. Stress will aggravate these episodes so relax. If it persists after a week, please do consult your local dermatologist or if its an issue, photograph your skin lesions, upload them onto this site & consult me directly on the paid section..hope the advice was worth your while & get better soon. Dr Praveen Rodrigues MD Dermatologist, Bangalore, India
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor